# SDR FDEA202310191774

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 767-300
- Aircraft serial: 63138
- Aircraft time: 1,421 hours, 728 cycles
- Engine: Ge CF680C2B6F
- Engine time: 1,421 hours, 728 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

ON DEPARTURE LOUD BANG FOLLOWED BY ENGINE FIRE  LIGHT AND WARNING BELL. HAD A FIRE LIGHT IN LEFT  FUEL CONTROL SWITCH AS WELL AS LEFT ENGINE FIRE  SWITCH. ACCOMPLISHED QRC AND QRH FOR ENGINE FIRE OR  SEVERE DAMAGE OR SEPARATION. BOTH BOTTLES OF FIRE  SUPPRESSION WERE USED. LANDING WEIGHT 345,000.  EMERGENCY  DECLARED. TFOA CATEGORY: 2  INFO 19OCT23 00:27   MC1 R  ENGINE APPROVED FOR REMOVAL PER SERVICE ENGINEERING.  REMOVED #1 ENG S/N 707605 REF FEDEX WIC: 7100000-01-03 AND  COMPLETED LH ENG INSTALL IAW B767 WIC 71-00000-01-04, OPS AND LEAK CHECKS GOOD.
